# SDR 20010427CW009

- Difficulty date: March 29, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N23M
- Make and model: Gulstm GIV
- Aircraft serial: 1022
- Engine: Rroyce BR700710A110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH5057
- Part serial: MX621056B
- Condition: Unserviceable
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP CASE DRAIN FILTER SAMPLES FOR LEFT ENGINE DID NOT PASS THE PATCH TEST.  REPLACED PUMP WITH SERVICEABLE UNIT, BLED AIRCRAFT SYSTEMS AND RETURNED AIRCRAFT TO SERVICE.  WE WILL CONTINUE SAMPLE SYSTEM FLUID AS REQUIRED.
